# SDR ASAA2013121212210

- Difficulty date: December 12, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 18,778 hours, 5,930 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 147A611628
- Condition: Gouged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L2 DOOR INNER WEB HAS SEVERAL GOUGES.  ACFT GROUNDED.  REPAIRED INNER DOOR WEB IAW EA 800-52EA-11836, REV NEW AND REO-G16993, REV B.  THIS IS A CATEGROY B REPAIR WITH FIRST AND SECOND STAGE APPROVAL.  3RD STAGE APPROVAL IS REQUIRED PRIOR TO INSPECTION THRESHOLD OF 50,000 TOTAL FLIGHT CYCLES.
